Consistent linearization for path following methods in nonlinear fe analysis

authored by
K. H. Schweizerhof, Peter Wriggers
Organisation(s)
Institute of Mechanics and Computational Mechanics
External Organisation(s)
University of Stuttgart
Type
Article
Journal
Computer Methods in Applied Mechanics and Engineering
Volume
59
Pages
261-279
No. of pages
19
ISSN
0045-7825
Publication date
12.1986
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Mechanics of Materials, Mechanical Engineering, Physics and Astronomy(all), Computer Science Applications
Electronic version(s)
https://doi.org/10.1016/0045-7825(86)90001-0 (Access: Unknown)